This paper studies the elliptical statistical affine shape theory under certain particular conditions on the evenness or oddness of the number of landmarks. In such a case, the related distributions are polynomials, and the inference is easily performed; as an example, a landmark data is studied, and the performance of the polynomial density versus the usual series density is compared. © 2013 The Korean Statistical Society.
Caro-Lopera, F. J., Díaz-García, J. A., & González-Farías, G. (2014). Inference in affine shape theory under elliptical models. Journal of the Korean Statistical Society, 43(1), 67-77. https://doi.org/10.1016/j.jkss.2013.05.004, https://doi.org/10.1016/j.jkss.2013.05.004